Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 16, NWS Lincoln, IL

February 10, 2020Lawrence County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 10, 2020, 10:07 PM CST for Lawrence County, Illinois. It took effect at Feb 11, 2020, 6:12 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 10, 2020, 10:07 PM CST (04:07 UTC)
In effect from
Feb 11, 2020, 6:12 AM CST
Expired
Feb 14, 2020, 8:31 PM CST
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2).

Action stage
27 ft
Minor stage
30 ft
Moderate stage
37 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

135 
WGUS43 KILX 110407
FLWILX


Flood Warning
National Weather Service Lincoln IL
1007 PM CST Mon Feb 10 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC101-111807-
/O.NEW.KILX.FL.W.0016.200211T1800Z-200215T2200Z/
/LAWI2.1.ER.200211T1800Z.200214T0000Z.200215T1600Z.NO/
1007 PM CST Mon Feb 10 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Lawrenceville.
* From Tuesday afternoon until Saturday afternoon.
* At  945 PM Monday the stage was 29.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 31.1 feet by early Friday morning.The 
  river will fall below flood stage by Saturday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Embarras River
 Lawrenceville     30  29.4 Mon 10 PM   29.9   30.5   30.8


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

25
9 follow-up statements
334 
WGUS83 KILX 111215
FLSILX


Flood Statement
National Weather Service Lincoln IL
615 AM CST Tue Feb 11 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-120214-
/O.EXT.KILX.FL.W.0016.200211T1212Z-200215T2200Z/
/LAWI2.1.ER.200211T0935Z.200214T0000Z.200215T1600Z.NO/
615 AM CST Tue Feb 11 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* From this morning until Saturday afternoon.
* At  545 AM Tuesday the stage was 30.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.1 feet by 
  Thursday evening. The river will fall below flood stage Saturday 
  morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.1 Tue 6 AM    30.6   30.8   31.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Ousley
809 
WGUS83 KILX 111629
FLSILX


Flood Statement
National Weather Service Lincoln IL
1029 AM CST Tue Feb 11 2020

...The Flood Warning continues for the following river in ...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-120629-
/O.EXT.KILX.FL.W.0016.000000T0000Z-200216T1000Z/
/LAWI2.1.ER.200211T0935Z.200214T1200Z.200216T0400Z.NO/
1029 AM CST Tue Feb 11 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Saturday night.
* At  945 AM Tuesday the stage was 30.3 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by 
  Friday morning. The river will fall below flood stage Saturday 
  evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.3 Tue 10 AM   31.0   31.1   31.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Ousley
703 
WGUS83 KILX 120118
FLSILX


Flood Statement
National Weather Service Lincoln IL
718 PM CST Tue Feb 11 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-121517-
/O.CON.KILX.FL.W.0016.000000T0000Z-200216T1000Z/
/LAWI2.1.ER.200211T0935Z.200214T1200Z.200216T0400Z.NO/
718 PM CST Tue Feb 11 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late Saturday night.
* At  645 PM Tuesday the stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 31.4 feet by 
  Friday morning. The river will fall below flood stage Saturday 
  evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Embarras River
 Lawrenceville     30  30.5 Tue 7 PM    30.8   31.1   31.4


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

baker
810 
WGUS83 KILX 121426
FLSILX


Flood Statement
National Weather Service Lincoln IL
826 AM CST Wed Feb 12 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-130426-
/O.EXT.KILX.FL.W.0016.000000T0000Z-200215T2100Z/
/LAWI2.1.ER.200211T0935Z.200212T1800Z.200215T1500Z.NO/
826 AM CST Wed Feb 12 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  745 AM Wednesday the stage was 30.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.6 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  30.5 Wed 8 AM    30.6   30.6   30.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Ousley
027 
WGUS83 KILX 130142
FLSILX


Flood Statement
National Weather Service Lincoln IL
742 PM CST Wed Feb 12 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-131541-
/O.CON.KILX.FL.W.0016.000000T0000Z-200215T2100Z/
/LAWI2.1.ER.200211T0935Z.200212T2345Z.200215T1500Z.NO/
742 PM CST Wed Feb 12 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  645 PM Wednesday the stage was 30.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Embarras River
 Lawrenceville     30  30.6 Wed 7 PM    30.6   30.6   30.1


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

37
429 
WGUS83 KILX 131531
FLSILX


Flood Statement
National Weather Service Lincoln IL
931 AM CST Thu Feb 13 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-140530-
/O.CON.KILX.FL.W.0016.000000T0000Z-200215T2100Z/
/LAWI2.1.ER.200211T0935Z.200213T1800Z.200215T1500Z.NO/
931 AM CST Thu Feb 13 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  845 AM Thursday the stage was 30.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by this
  afternoon. The river will fall below flood stage Saturday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  30.8 Thu 9 AM    30.7   30.1   29.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Ousley
986 
WGUS83 KILX 140308
FLSILX


Flood Statement
National Weather Service Lincoln IL
908 PM CST Thu Feb 13 2020

...The Flood Warning continues for the following river in Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-141708-
/O.CON.KILX.FL.W.0016.000000T0000Z-200215T2100Z/
/LAWI2.1.ER.200211T0935Z.200213T2000Z.200215T1500Z.NO/
908 PM CST Thu Feb 13 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until Saturday afternoon.
* At  845 PM Thursday the stage was 30.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain steady near 30.7 feet through 
  Friday afternoon. The river will fall below flood stage 
  Saturday morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Lawrenceville     30  30.7 Thu 9 PM    30.7   30.1   29.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

37
803 
WGUS83 KILX 141453
FLSILX


Flood Statement
National Weather Service Lincoln IL
853 AM CST Fri Feb 14 2020

...The Flood Warning continues for the following river in ...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC101-150453-
/O.EXT.KILX.FL.W.0016.000000T0000Z-200215T0800Z/
/LAWI2.1.ER.200211T0935Z.200213T2000Z.200215T0200Z.NO/
853 AM CST Fri Feb 14 2020

The Flood Warning continues for
  The Embarras River at Lawrenceville. 
* Until late tonight.
* At  745 AM Friday the stage was 30.4 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 30.0 feet...Minor agricultural flooding begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  30.4 Fri 8 AM    29.4   27.7   26.2


&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

Ousley
213 
WGUS83 KILX 150231
FLSILX


Flood Statement
National Weather Service Lincoln IL
831 PM CST Fri Feb 14 2020

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Lawrenceville affecting Lawrence County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC101-150301-
/O.CAN.KILX.FL.W.0016.000000T0000Z-200215T0800Z/
/LAWI2.1.ER.200211T0935Z.200213T2000Z.200214T2345Z.NO/
831 PM CST Fri Feb 14 2020

The Flood Warning is cancelled for
  The Embarras River at Lawrenceville.
* At  745 PM Friday the stage was 29.9 feet.
* Flood stage is 30.0 feet.
* Fell below flood stage at 545 PM Friday.
* Forecast...The river will continue to fall to 27.7 feet by Sunday 
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Embarras River
 Lawrenceville     30  29.9 Fri 8 PM    29.4   27.7   26.2

&&

LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765


$$

37

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 8:32 PM CST, 1 hour 35 minutes earlier.

Area forecast discussion, Feb 10, 8:32 PM CST, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
832 PM CST Mon Feb 10 2020

.SYNOPSIS...
Issued at 333 PM CST Mon Feb 10 2020

Weak high pressure over the Central Plains will settle across
central and northern Illinois through Tuesday, bringing dry
conditions and breaks in cloud cover. Rain and snow will arrive
for Wednesday and Wednesday night with accumulations possible,
especially Wednesday night. Seasonable temperatures should occur
tonight through Wednesday across the area. Much colder
temperatures will arrive for Thursday and Friday.

&&

.UPDATE...
Issued at 832 PM CST Mon Feb 10 2020

Early evening surface map indicated 1034 mb high pressure over
Wyoming with a ridge axis extending eastward into central IL.
Farther south 1012 mb low was analyzed near the lower Mississippi
Valley. Aloft, water vapor imagery and upper air analysis showed a
cutoff low over the northern Baja peninsula. Pacific moisture
streaming east of the low helped fuel a southern steam wave, which
radar mosaic indicated was producing a large swath of rain and
embedded storms well to the south. This system will indirectly
impact our weather tonight. Low clouds have cleared west of I-55,
however mid and high level clouds associated with the southern
disturbance have overspread the entire area. This will negate
diurnal cooling tonight, so lows should be only a few degrees
cooler than current readings, primarily 25-30F. The northern edge
of the precip shield will move into southern IL later tonight, and
could brush our southern few counties after midnight. Forecast
soundings hold on to a significant dry wedge centered at 900 mb
from Flora to Lawrenceville, so have maintained only slight chance
pops for light snow south of I-70.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 333 PM CST Mon Feb 10 2020

Other than a weak disturbance moving through southern IL that
could bring a few light rain and snow showers in southeast IL
tonight, dry conditions can be expected through Tuesday as high
pressure dominates the weather pattern. Light winds will be
associated with the high pressure for tonight, although a light NW
breeze should develop Tuesday.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 333 PM CST Mon Feb 10 2020

Low pressure looks to track up the Ohio River Valley Wednesday
into Thursday, leaving the deformation zone and and extended
period of precipitation across central IL. Precipitation type and
accumulations feature some uncertainty for the daytime period
Wednesday, as temperatures rise to the mid to upper 30s for
either a sloppy wet snow or a change to rain. This should lead to
very little accumulation, but some small threat of a few inches of
snow through Wednesday afternoon depending on small uncertainties
in temperature and precipitation intensity. Healthy rain totals
look to target southeast Illinois, ranging up to around 0.75
inches. Snow accumulations should be larger Wednesday night,
generally an additional inch or two as much colder air surges
into the region. After lows ranging from 12 in Galesburg to 30 in
Lawrenceville Wednesday night, temperatures should start to
decrease further by Thursday afternoon, reaching below zero from
I-72/Danville northward Thursday night, and single digits to the
south. Brisk northwest winds will bring wind chills below zero
across the area, as low as 15 to 20 degrees below north of
I-72/Danville.

Another system over the weekend will bring another chance of rain
and snow, as well as a return to more moderate/seasonable
temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 505 PM CST Mon Feb 10 2020

Main issue this evening is timing clearing of MVFR deck currently
affecting sites from I-55 east. Hi-res guidance is in fairly good
agreement showing the back edge of the clouds eroding from the
north and northwest this evening, within a few hours at
SPI/BMI/DEC, and around 06z at CMI. While this is occurring, high
clouds will overspread the region from the southwest, associated
with a system passing well to the south. These high clouds will
linger through much of Tuesday. High pressure will provide light
and variable winds into Tuesday morning, with northwest winds
around 10 kt becoming common by mid to late morning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...25
SYNOPSIS...37
SHORT TERM...37
LONG TERM...37
AVIATION...25
Hazardous weather outlook, Feb 10, 3:18 PM CST, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
318 PM CST Mon Feb 10 2020

ILZ036-040-041-047-049-050-111200-
Cass-Fulton-Mason-Morgan-Schuyler-Scott-
318 PM CST Mon Feb 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Flooding will continue along the Illinois River near Havana and
Beardstown.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Flooding will continue along the Illinois River near Havana and
Beardstown through the week.

A storm system will spread rain and snow into the area
Wednesday...with precipitation changing to all snow Wednesday
night. Snow totals will range from 1 to 3 inches across the area.

Once the system passes, a much colder airmass will briefly invade
the region Thursday and Friday. Wind-chills will drop into the
negative teens Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ027>031-037-038-042>046-048-051>057-061-111200-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Knox-Logan-Macon-
Marshall-McLean-Menard-Moultrie-Peoria-Piatt-Sangamon-Shelby-
Stark-Tazewell-Vermilion-Woodford-
318 PM CST Mon Feb 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A storm system will spread rain and snow into the area
Wednesday...with precipitation changing to all snow Wednesday
night. Snow totals will range from 1 to 3 inches across the area.

Once the system passes, a much colder airmass will briefly invade
the region Thursday and Friday. Wind-chills will drop to the
negative teens Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ062-063-066>068-071>073-111200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
318 PM CST Mon Feb 10 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Flooding will continue along the Little Wabash River at Clay City.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Minor flooding will continue along the Little Wabash River and develop
along the Wabash River.

A storm system will spread rain and snow into the area
Wednesday...with precipitation changing to all snow Wednesday
night. Snow totals will be around or less than 1 inch.

Once the system passes, a much colder airmass will briefly invade
the region Thursday and Friday. Wind-chills will drop into the
negative single digits Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Baker

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:40 PM CSTWinter Weather AdvisoryILXCass, Champaign, Christian, Clark, Coles, Cumberland and 23 more43 hr

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.